Alert archive / Wisconsin / River Flood Warnings in 2007

River Flood Warning 38, NWS La Crosse, WI

August 27, 2007Richland County, Vernon County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Aug 27, 2007, 11:20 AM CDT for Richland County, Vernon County, Wisconsin. It took effect at Aug 28, 2007, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 27, 2007, 11:20 AM CDT (16:20 UTC)
In effect from
Aug 28, 2007, 1:00 PM CDT
Expired
Aug 27, 2007, 8:41 PM CDT
In force
Issued by
NWS La Crosse, WI
Flood severity
Minor

Counties Richland County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 59 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kickapoo River at Viola (VIOW3).

Action stage
12 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KARX 271620
FLWARX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LA CROSSE WI 
1120 AM CDT MON AUG 27 2007

...THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING LOCATIONS...

  KICKAPOO RIVER AT VIOLA AFFECTING RICHLAND AND VERNON COUNTIES

...MINOR FLOODING IS FORECAST...


.HEAVY RAIN ACROSS THE AREA IS EXPECTED TO CAUSE RIVER LEVELS TO RISE
ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION.


SAFETY MESSAGE...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DONT DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT  WEATHER.GOV/LACROSSE 
|

WIC103-123-280220-
/O.NEW.KARX.FL.W.0038.070828T1800Z-070830T0234Z/
/VIOW3.1.ER.070828T1800Z.070829T0000Z.070829T1434Z.NO/
1120 AM CDT MON AUG 27 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KICKAPOO RIVER AT VIOLA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 11 AM MONDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AFTERNOON AND 
  CONTINUE TO CREST NEAR 14.5 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING.
* AT 14.5 FEET...WATER BEGINS TO GO OVER HIGHWAY 56 JUST EAST OF 
  VIOLA. WATER ALSO MAY BE OVER HIGHWAY 131 3 MILES NORTH OF VIOLA. 
* AT 14.0 FEET...MINOR FLOODING OCCURS AND AFFECTS MAINLY LOW LYING 
  AGRICULTURAL LAND. 

$$
2 follow-up statements
000 
WGUS83 KARX 272204
FLSARX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI 
503 PM CDT MON AUG 27 2007

...THE FLOOD WARNING CONTINUES FOR...

  KICKAPOO RIVER AT VIOLA AFFECTING RICHLAND AND VERNON COUNTIES 
 
  KICKAPOO RIVER AT SOLDIERS GROVE AFFECTING CRAWFORD AND VERNON 
  COUNTIES 
 
  KICKAPOO RIVER AT GAYS MILLS AFFECTING CRAWFORD COUNTY 
 
  KICKAPOO RIVER AT STEUBEN AFFECTING CRAWFORD COUNTY 

...MINOR FLOODING IS FORECAST... 
...MINOR FLOODING IS OCCURRING AND WILL CONTINUE...
...MODERATE FLOODING IS OCCURRING AND WILL CONTINUE...


.HEAVY RAIN LAST WEEKEND AND AGAIN THIS MORNING ACROSS THE AREA HAS
CAUSED RIVER LEVELS TO RISE. STAGES ON THE KICKAPOO AT VIOLA ARE
FORECAST TO RISE ABOVE FLOOD STAE WHILE THE RIVER IS ABOVE FLOOD
STAGE AT OTHER POINTS. HERE IS THE LATEST STAGE AND FORECAST
INFORMATION.


SAFETY MESSAGE...

THIS FLOOD WARNING WILL REMAIN IN EFFECT UNTIL WATER LEVELS FALL BACK
BELOW FLOOD STAGE. IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR 
HIGH OR RISING WATER...AND BE PREPARED TO MOVE TO HIGHER GROUND IF 
NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DONT DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT  WEATHER.GOV/LACROSSE 
|

WIC103-123-280803-
/O.CON.KARX.FL.W.0038.070828T1800Z-070830T0234Z/
/VIOW3.1.ER.070828T1800Z.070829T0000Z.070829T1434Z.NO/
503 PM CDT MON AUG 27 2007

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT VIOLA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 11 AM MONDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AFTERNOON AND 
  TO CREST NEAR 14.5 FEET BY TOMORROW EVENING. THE RIVER IS FORECAST 
  TO FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING.
* AT 14.5 FEET...WATER BEGINS TO GO OVER HIGHWAY 56 JUST EAST OF 
  VIOLA. WATER ALSO MAY BE OVER HIGHWAY 131 3 MILES NORTH OF VIOLA. 
* AT 14.0 FEET...MINOR FLOODING OCCURS AND AFFECTS MAINLY LOW LYING 
  AGRICULTURAL LAND. 

$$

WIC023-123-280803-
/O.CON.KARX.FL.W.0024.000000T0000Z-070831T2230Z/
/SOGW3.2.ER.000000T0000Z.070820T2100Z.070831T1030Z.NO/
503 PM CDT MON AUG 27 2007

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT SOLDIERS GROVE.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  1 PM MONDAY THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE RISING WITH A CREST NEAR 14.5 FEET BY THIS 
  EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY 
  FRIDAY MORNING.
* AT 13.0 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. 

$$

WIC023-280803-
/O.CON.KARX.FL.W.0025.000000T0000Z-070901T2200Z/
/GMIW3.3.ER.070818T2347Z.070820T0000Z.070901T1000Z.NR/
503 PM CDT MON AUG 27 2007

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT GAYS MILLS.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  8 AM MONDAY THE STAGE WAS 14.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE RISING WITH A CREST NEAR 15.5 FEET BY 
  TOMORROW MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  EARLY SATURDAY MORNING.
* AT 15.0 FEET...MODERATE FLOODING IS POSSIBLE IN AND AROUND GAYS 
  MILLS.
* AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER AND OTHER 
  MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER. 

$$

WIC023-280803-
/O.CON.KARX.FL.W.0026.000000T0000Z-070831T0600Z/
/STEW3.3.ER.070819T1540Z.070820T0900Z.070830T1800Z.NR/
503 PM CDT MON AUG 27 2007

THE FLOOD WARNING CONTINUES FOR
  THE KICKAPOO RIVER AT STEUBEN.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  4 PM MONDAY THE STAGE WAS 13.1 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY EARLY 
  THURSDAY AFTERNOON.
* AT 13.0 FEET...BRIDGE STREET NEAR THE GAGE BEGINS TO FLOOD AND 
  HIGHWAY 179 MAY BE THREATENED.
* AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND 
  MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. 

$$
000 
WGUS83 KARX 280141
FLSARX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
841 PM CDT MON AUG 27 2007
 

...THE FLOOD WARNING IS CANCELLED FOR...
 
  KICKAPOO RIVER AT VIOLA AFFECTING RICHLAND AND VERNON COUNTIES
 
.RIVER LEVELS ALONG THE KICKAPOO RIVER AT VIOLA ARE NO LONGER
FORECAST TO REACH FLOOD STAGE...THEREFORE THE FLOOD WARNING HAS BEEN
CANCELED.

THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS EVENT FOR LOCATIONS 
LISTED ABOVE.

FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT  WEATHER.GOV/LACROSSE 
|

WIC103-123-280211-
/O.CAN.KARX.FL.W.0038.000000T0000Z-070830T0234Z/
/VIOW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
841 PM CDT MON AUG 27 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE KICKAPOO RIVER AT VIOLA.
* AT 11AM MONDAY THE STAGE WAS 11.1 FEET.
* THE RIVER IS FORECAST TO RISE NEAR 13.5 FEET...AND REMAIN BELOW 
  FLOOD STAGE. 
* FLOOD STAGE IS 14.0 FEET. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Aug 27, 2:35 AM CDT, 8 hours 45 minutes earlier.

Area forecast discussion, Aug 27, 2:35 AM CDT, 8 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
235 AM CDT MON AUG 27 2007

.SHORT TERM...TODAY THROUGH WEDNESDAY

FORECAST CONCERNS HINGE ON THE PCPN CHANCES OVER THE NEXT FEW
DAYS.

CURRENTLY...THERE ARE TWO AREAS OF CONVECTION ACROSS THE REGION. ONE
WAS ALONG FRONTAL BOUNDARY OVER NORTHERN MN...ENHANCED BY THE LOW
LEVEL JET/MOISTURE TRANSPORT INTO THIS AREA. CORFIDI VECTORS WOULD
TAKE THIS CONVECTION SOUTHEAST THIS MORNING...BUT THIS ACTIVITY IS
EXPECTED TO DIE OUT BEFORE IT CAN REACH THE FORECAST AREA. ANOTHER
AREA WAS MOVING EAST NORTHEAST ACROSS THE FORECAST. BOTH THE NAM AND
THE GFS INDICATED THIS IN PREVIOUS MODEL RUNS...WITH A SEPARATE
TONGUE OF MOISTURE ADVECTION AND THE LOW LEVEL JET POINTING INTO
WESTERN WI. THIS IS RIGHT THROUGH A STRONG AREA OF 850 MB TEMP
ADVECTION AND 850 MB THETA-E ADVECTION. THIS HAS BEEN ENOUGH TO KICK
OFF CONVECTION...AND WILL KEEP SMALL POPS FOR EARU THIS MORNING AS
A RESULT. THE FORCING WEAKENS BY THE AFTERNOON...PLUS THE FORECAST
SOUNDINGS CONTINUE A RATHER HEFTY INVERSION...SO DON/T EXPECT THE
PCPN TO LINGER INTO THE AFTERNOON.

TONIGHT THROUGH TUESDAY NIGHT...THAT FRONTAL BOUNDARY WILL CONTINUE
TO INCH EASTWARD...EXTENDING FROM NORTHEAST WI INTO WESTERN IA BY
TUES AFTERNOON. BITS OF SHORTWAVE ENERGY WILL SPIN OUT OF THE
CENTRAL ROCKIES TODAY...WORKING ON THIS BOUNDARY TONIGHT AND TUES.
THE JET AND 850 MOISTURE TRANSPORT REESTABLISH THEMSELVES INTO
NORTHERN WI TONIGHT...WHILE 850 MB TEMPS CONTINUE TO CLIMB //FROM 19
C THIS MORNING TO 23 C BY 12Z TUES//. DECENT STABLE LAYER FROM ABOUT
850 MB TO THE SFC AS A RESULT...ALTHOUGH SOME CAPE TO WORK WITH
ABOVE THAT LAYER. OVERALL...THE BETTER FORCING SIGNALS FOR TONIGHT
ARE ACROSS MN/NORTHERN WI...AND THIS IS WHERE THE BEST SHOWER/STORM
CHANCES SHOULD BE. ON TUESDAY...INSTABILITY WILL CONTINUE TO
INCREASE AHEAD OF THE SFC FRONT //SBCAPES APPROACHING 3000
J/KG//...WITH ABOUT 30 KTS OF 0-3 KM SHEAR. WOULD EXPECT THE FRONT
TO BECOME MORE ACTIVE TUES AFTERNOON AS A RESULT. THINK THERE COULD
BE SOME SEVERE POSSIBILITIES...ALTHOUGH HOW GREAT A CHANCE IS
UNCERTAIN AT THE MOMENT. PROBABLY OF BIGGER CONCERN FOR THE LOCAL
AREA IS IF THERE IS A THREAT FOR HEAVY RAIN. PW/S APPROACH 2 INCHES
AGAIN...BUT THIS TIME AROUND THE LOW LEVEL MOISTURE TRANSPORT IS NOT
AS STRONG AS WITH THE FLOODING RAINS OF LAST WEEKEND. THERE IS SOME
FRONTOGENETIC FORCING THROUGH THE LAYERS...BUT MORE TRANSITORY WITH
THE SFC FRONT...IT DOES NOT SIT STATIONARY LIKE LAST WEEKEND.
SO...THERE COULD BE SOME BRIEF PERIODS OF HEAVY RAIN WITH ANY
THUNDERSTORM THAT DEVELOPS...BUT DON/T BELIEVE TRAINING WILL BE A
SIGNIFICANT ISSUE...WHICH SHOULD KEEP THE FLASH FLOODING POTENTIAL
TO A MINIMUM. STILL...THE GROUNDS ARE VERY WET ACROSS THE FORECAST
AREA...SO THIS WILL HAVE TO BE MONITORED CLOSELY.

ON WEDNESDAY...A SFC HIGH LOOKS TO BUILD IN FROM THE NORTHERN PLAINS
AS THAT FRONT CONTINUES TO SINK SOUTH. DECREASING CLOUDS CAN BE
EXPECTED...ALTHOUGH SOME PCPN CHANCES MAY LINGER IN THE FAR SOUTH
EARLY IN THE DAY.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY

MEDIUM RANGE MODELS IN PRETTY GOOD AGREEMENT WITH A ZONAL UPPER
LEVEL FLOW PATTERN INTO THE UPCOMING WEEKEND...WITH TEMPERATURES
NEAR OR A BIT ABOVE THE SEASONABLE NORMALS. CURRENTLY...THE BULK OF
THE SHORTWAVE ACTIVITY IS PROGGED TO STAY WELL NORTH...ACROSS
SOUTHERN CANADA. AT THE SFC...BOTH THE GFS AND ECMWF BUILD IN AN
AREA OF HIGH PRESSURE WEDNESDAY...WHICH THEN LOOKS TO HANG AROUND
THE GREAT LAKES INTO SATURDAY. BY SUNDAY...THERE ARE SOME HINTS OF A
FRONTAL BOUNDARY TRYING TO MAKE ITS WAS SOUTHWARD ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY...WHICH COULD BRING A SHOT FOR SOME
SHOWER/STORMS. RELATIVELY WEAK SIGNAL AT THE MOMENT...WITH
AGAIN...THE BEST UPPER LEVEL FORCING LOCATED TO THE NORTH.
OVERALL...ITS SHAPING UP TO BE A DRY PERIOD FOR THE END OF THE WORK
WEEK AND INTO THE WEEKEND.

&&

.AVIATION...
SCATTERED THUNDERSTORMS EXPECTED TO EXIT EARLY THIS MORNING. STRONG
SOUTHERLY FLOW WILL BE THE RULE TODAY...WITH GUSTY WINDS AT BOTH
KLSE AND KRST TAF SITES. VFR CONDITIONS ANTICIPATED TO LINGER INTO
TONIGHT...WITH THUNDERSTORM ACTIVITY FOCUSED MAINLY NORTH AND WEST
OF BOTH TAF SITES ALONG COLD FRONT.

THOMPSON

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

RIECK
Hazardous weather outlook, Aug 27, 5:15 AM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
515 AM CDT MON AUG 27 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-281100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
515 AM CDT MON AUG 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE OUT OF THE AREA EARLY THIS MORNING. SMALL
HAIL IS POSSIBLE...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED. A
COLD FRONT DROPPING SLOWLY ACROSS MINNESOTA AND NORTHWEST WISCONSIN
SHOULD TRIGGER THUNDERSTORMS ALONG IT TONIGHT. STORMS ARE EXPECTED TO
AFFECT AREAS MAINLY ALONG AND NORTH OF A LINE FROM AUSTIN MINNESOTA
TO NEILLSVILLE WISCONSIN. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED
AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE COLD FRONT WILL CONTINUE TRACKING SOUTHWARD ACROSS THE UPPER
MISSISSIPPI VALLEY ON TUESDAY...EXITING THE AREA ON WEDNESDAY.
MOISTURE POOLING ALONG THIS BOUNDARY WILL AID IN SHOWER AND
THUNDERSTORM DEVELOPMENT. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY
AFTERNOON AND EVENING...MAINLY ALONG AND SOUTH OF A LINE FROM AUSTIN
MINNESOTA TO NEILLSVILLE WISCONSIN. THE PRIMARY THREATS WOULD BE
DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO POSSIBLE...
BUT A WIDESPREAD FLOODING POTENTIAL IS NOT FORESEEN AT THIS TIME.
ANY LINGERING THUNDERSTORMS WEDNESDAY MORNING SHOULD NOT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NECESSARY TODAY OR TONIGHT.
SPOTTER GROUPS MAY NEED TO BE ACTIVATED TUESDAY AFTERNOON AND
EVENING...SO KEEP ABREAST OF LATER UPDATES.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

THOMPSON

In the hours before

Local storm report, Aug 27, 8:30 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 AM CDT MON AUG 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HAIL             STRAWBERRY POINT        42.68N 91.54W
08/27/2007  E0.75 INCH       CLAYTON            IA   PUBLIC

&&

BOYNE
Local storm report, Aug 27, 10:49 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1049 AM CDT MON AUG 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     HAIL             CHARLES CITY            43.07N 92.68W
08/27/2007  M1.50 INCH       FLOYD              IA   FIRE DEPT/RESCUE

&&

BOYNE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:51 AM CDTFlash Flood WarningARXVernon3 hr

Nearby

River Flood Warnings in Wisconsin, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.